Alert archive / California / Small Craft Advisories in 2026

Small Craft Advisory 30, NWS Eureka, CA

March 22, 2026

NWS Eureka, CA issued this small craft advisory at Mar 22, 2026, 8:13 AM PDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Mar 22, 2026, 8:13 AM PDT (15:13 UTC)
Expired
Mar 23, 2026, 11:00 AM PDT
In force
27 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

700 
WHUS76 KEKA 221513
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
813 AM PDT Sun Mar 22 2026

PZZ450-222315-
/O.CAN.KEKA.SE.W.0008.000000T0000Z-260322T1900Z/
/O.NEW.KEKA.SC.Y.0030.260322T1513Z-260323T1800Z/
Pt St George to Cape Mendocino out 10 nm-
813 AM PDT Sun Mar 22 2026

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT MONDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 11 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Steep waves will remain through Monday
  morning as propagating waves from the gales in the outer 
  coastal waters enter the inner coastal waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-475-222315-
/O.CON.KEKA.GL.W.0011.000000T0000Z-260323T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
813 AM PDT Sun Mar 22 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  10 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-222200-
/O.CON.KEKA.GL.W.0011.000000T0000Z-260322T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
813 AM PDT Sun Mar 22 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
7 follow-up statements
098 
WHUS76 KEKA 221709
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1009 AM PDT Sun Mar 22 2026

PZZ475-230115-
/O.CAN.KEKA.GL.W.0011.000000T0000Z-260323T0400Z/
/O.NEW.KEKA.SE.W.0009.260322T1709Z-260323T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1009 AM PDT Sun Mar 22 2026

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...Very steep and hazardous seas 11 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ470-230115-
/O.CAN.KEKA.GL.W.0011.000000T0000Z-260323T0400Z/
/O.NEW.KEKA.SE.W.0009.260322T1709Z-260323T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1009 AM PDT Sun Mar 22 2026

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 AM PDT MONDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Very steep and hazardous seas 10 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-230115-
/O.CAN.KEKA.GL.W.0011.000000T0000Z-260322T2200Z/
/O.EXB.KEKA.SC.Y.0030.000000T0000Z-260323T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
1009 AM PDT Sun Mar 22 2026

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-230115-
/O.CON.KEKA.SC.Y.0030.000000T0000Z-260323T1800Z/
Pt St George to Cape Mendocino out 10 nm-
1009 AM PDT Sun Mar 22 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 11 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
078 
WHUS76 KEKA 222123
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
223 PM PDT Sun Mar 22 2026

PZZ475-230530-
/O.CON.KEKA.SE.W.0009.000000T0000Z-260323T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
223 PM PDT Sun Mar 22 2026

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Very steep and hazardous seas 11 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ470-230530-
/O.CON.KEKA.SE.W.0009.000000T0000Z-260323T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
223 PM PDT Sun Mar 22 2026

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
MONDAY...

* WHAT...Very steep and hazardous seas 10 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-230530-
/O.CON.KEKA.SC.Y.0030.000000T0000Z-260323T1800Z/
Pt St George to Cape Mendocino out 10 nm-
223 PM PDT Sun Mar 22 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 11 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-230530-
/O.CON.KEKA.SC.Y.0030.000000T0000Z-260323T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
223 PM PDT Sun Mar 22 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
765 
WHUS76 KEKA 230525
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1025 PM PDT Sun Mar 22 2026

PZZ475-230630-
/O.CON.KEKA.SE.W.0009.000000T0000Z-260323T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1025 PM PDT Sun Mar 22 2026

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Very steep and hazardous seas around 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ470-231200-
/O.CON.KEKA.SE.W.0009.000000T0000Z-260323T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1025 PM PDT Sun Mar 22 2026

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
MONDAY...

* WHAT...Very steep and hazardous seas 10 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-231330-
/O.CON.KEKA.SC.Y.0030.000000T0000Z-260323T1800Z/
Pt St George to Cape Mendocino out 10 nm-
1025 PM PDT Sun Mar 22 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
MONDAY...

* WHAT...Seas 7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 11 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-230630-
/O.CON.KEKA.SC.Y.0030.000000T0000Z-260323T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
1025 PM PDT Sun Mar 22 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
838 
WHUS76 KEKA 230528
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1028 PM PDT Sun Mar 22 2026

PZZ475-231000-
/O.EXT.KEKA.SE.W.0009.000000T0000Z-260323T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1028 PM PDT Sun Mar 22 2026

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Very steep and hazardous seas 9 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ470-231200-
/O.CON.KEKA.SE.W.0009.000000T0000Z-260323T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1028 PM PDT Sun Mar 22 2026

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
MONDAY...

* WHAT...Very steep and hazardous seas 10 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-231000-
/O.EXT.KEKA.SC.Y.0030.000000T0000Z-260323T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
1028 PM PDT Sun Mar 22 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-231330-
/O.CON.KEKA.SC.Y.0030.000000T0000Z-260323T1800Z/
Pt St George to Cape Mendocino out 10 nm-
1028 PM PDT Sun Mar 22 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
MONDAY...

* WHAT...Seas 7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 11 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
907 
WHUS76 KEKA 230933
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
233 AM PDT Mon Mar 23 2026

PZZ475-231745-
/O.EXP.KEKA.SE.W.0009.000000T0000Z-260323T1000Z/
/O.EXB.KEKA.SC.Y.0030.260323T1000Z-260323T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
233 AM PDT Mon Mar 23 2026

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT THIS MORNING...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  9 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-231745-
/O.CON.KEKA.SE.W.0009.000000T0000Z-260323T1200Z/
/O.EXB.KEKA.SC.Y.0030.260323T1200Z-260323T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
233 AM PDT Mon Mar 23 2026

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 10 to 12 feet. For the Small Craft Advisory, 
  north winds 10 to 20 kt with gusts up to 25 kt and seas 9 to 
  10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, until 5 AM PDT early 
  this morning. For the Small Craft Advisory, until 11 AM PDT 
  this morning.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-231745-
/O.EXT.KEKA.SC.Y.0030.000000T0000Z-260323T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
233 AM PDT Mon Mar 23 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-231745-
/O.CON.KEKA.SC.Y.0030.000000T0000Z-260323T1800Z/
Pt St George to Cape Mendocino out 10 nm-
233 AM PDT Mon Mar 23 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...Seas 7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
477 
WHUS76 KEKA 231133
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
433 AM PDT Mon Mar 23 2026

PZZ470-231800-
/O.EXP.KEKA.SE.W.0009.000000T0000Z-260323T1200Z/
/O.CON.KEKA.SC.Y.0030.260323T1200Z-260323T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
433 AM PDT Mon Mar 23 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 5 AM PDT EARLY THIS
MORNING...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  9 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-231800-
/O.CON.KEKA.SC.Y.0030.000000T0000Z-260323T1800Z/
Pt St George to Cape Mendocino out 10 nm-
433 AM PDT Mon Mar 23 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...Seas 7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-231800-
/O.CON.KEKA.SC.Y.0030.000000T0000Z-260323T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
433 AM PDT Mon Mar 23 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-231800-
/O.CON.KEKA.SC.Y.0030.000000T0000Z-260323T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
433 AM PDT Mon Mar 23 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  around 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
994 
WHUS76 KEKA 231803
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1103 AM PDT Mon Mar 23 2026

PZZ450-455-470-475-231915-
/O.EXP.KEKA.SC.Y.0030.000000T0000Z-260323T1800Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
1103 AM PDT Mon Mar 23 2026

...SMALL CRAFT ADVISORY HAS EXPIRED...



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 22, 1:59 AM PDT, 6 hours 14 minutes earlier.

Area forecast discussion, Mar 22, 1:59 AM PDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
159 AM PDT Sun Mar 22 2026

.SYNOPSIS...Dry weather and above average inland temperatures will
persist into next week. A weakening front will bring a quick chance
for rainfall and a period of increased southerly winds. Otherwise,
dry and warm weather will persist.

&&

.DISCUSSION...Latest satellite imagery depicts high-level clouds
streaming across the area within the westerly flow aloft, while
low clouds and patchy fog have developed around Humboldt Bay and
along the Eel river valley. Breezy to locally gusty northerly
winds are observed over the coastal ridges and interior higher
terrain overnight.

Quiet weather conditions are observed across the region as a
surface high pressure strengthens and a zonal flow aloft prevail
through Monday. This will continue to promote dry weather and
above normal (10-20F) temperatures across the area. High
temperatures are forecast to be up to around 5 degrees warmer
compared with Saturday's reading. Breezy west to northwest winds
is expected again this afternoon through the channeled terrain,
while gusty north- northwest winds will continue over the coastal
ridges.

The high pressure will crawl eastward and rising Monday through
Wednesday, while an upper-level trough approaches the Pacific NW.
Models continue to suggest an associated cold front clipping the
northern portion of the area Tuesday- Wednesday. Global ensembles
models and WPC cluster guidances have been adjusting amounts and
coverage to areas farther north with a lesser amounts over Del
Norte and Humboldt counties. However, NMB probability continue to
suggest an increase chance (60-80% chance) of wetting rain (>0.10
in) Tuesday into Wednesday to the northern portion of the CWA,
with the highest chances for Del Norte County and farther northern
portion of Humboldt. There remain the potential (25-50% chances)
for some light rain of sprinkles for Southern Humboldt, Trinity
and far northern Mendocino. Meanwhile, mostly dry weather remain
for southern Mendocino and Lake counties. Stay tunes for updates!

Ridging springs back around mid next week after our brief spat of
rain Tue or Wed. Generally dry conditions with above normal interior
high temps are expected. Overnight low temps may cool down mid or
late next week for perhaps low end frost freeze concerns. /ZVS

&&

.AVIATION...Gusty north winds are keeping cloud decks away from
terminals along the North Coast tonight. VFR conditions are
expected through the night with high confidence (>80%). Winds will
ease slightly tonight, before northerlies build again up to 20-25kts
gusts by 3/22 morning. Once these winds along the coast die, models
begin to show fog forming around Humboldt Bay and into the Eel River
Delta. The models seem confident in the timing (03Z, +/- 1hr) yet,
the ceiling is fluctuating leading the forecast to remain
optimistic.

Inland areas are expected to remain VFR through the TAF period with
afternoon gusts mixing down to terminals beginning around 21Z (+/-
2hrs).

&&

.MARINE...Very hazardous ocean conditions are forecast this
weekend. Gale force north wind gusts are highly probable (>80%
chance) primarily over the outer waters and inner waters south of
Cape Mendocino. A gale warning is in effect through Sunday midday. A
long fetch of strong northerly winds will generate very steep waves
from 10 to 15 feet with periods from 8 to 10 seconds through the
evening. Waves this large and steep will be capable of capsizing
vessels and mariners are encouraged to remain in port. A hazardous
seas warning has been issued for northern inner waters as very steep
waves will build to 10 ft or more Sat evening and Sat night. These
very steep waves will continue through Sunday afternoon and evening
for the inner waters. The outer waters will remain very steep and
treacherous through at least early Monday morning.

Outlook going into next week: Conditions will begin to calm and
subside on Monday with lower seas into Tue. Conditions deteriorate
again around mid week as a large mid period W-NW swell arrives and
potential for northerly gales increases after frontal passage from
this coming Thursday (3/26) through Saturday (3/28).

&&

.FIRE WEATHER...

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Hazardous Seas Warning until noon PDT Sunday for PZZ450.

     Gale Warning until 3 PM PDT Sunday for PZZ455.

     Gale Warning until 9 PM PDT Sunday for PZZ470-475.

&&

NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 10:09 AM PDTHazardous Seas WarningEKA19 hr

Nearby

Small Craft Advisories in California, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.